# SDR FDEA201905111027

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 58,125 hours, 22,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE LIGHT INOP. RELAMPED WITH MPN 767 BULB PER AMM 33-51-06-2-1. OPS CK GOOD PER SAME.
